MAUDE Adverse Event Report: GYRUS ACMI, INC. LITHOSTENT 7.0X28CM; STENT, URETERAL

GYRUS ACMI, INC. LITHOSTENT 7.0X28CM; STENT, URETERAL
Model Number 5637028
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the lithostent had a crushed package on transport.The sterility was compromised.The issue was found during receipt inspection.There was no patient or procedure involvement.
 
Additional Manufacturer Narrative
Correction: e2 and e3 were inadvertently omitted from the initial report.This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event was unable to be identified.The reported complaint was confirmed.The package being crushed likely happened during transport.Olympus will continue to monitor field performance for this device.

Brand Name
LITHOSTENT 7.0X28CM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18423320
Report Number3011050570-2024-00003
Device Sequence Number7771423
Product Code FAD
UDI-Device Identifier00821925005129
UDI-Public00821925005129
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5637028
Device Lot NumberMQKZ990
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2023
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date01/01/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown